# SDR HALA20250218007

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7917
- Aircraft time: 21,215 hours, 4,712 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO APPROX 70 KTS.  ECAMS:  AUTO FLT/ AUTO THROTTLES OFF, RUD TRAVEL LIMIT & RED SPD LIMIT ANNUNCIATOR ON PFD.  F.O. AIRSPEED READ ZERO THRU 70 KTS. REMOVE /REPLACED #2 ADM PER AMM 34-11-17-400-001-A.  REPLACED FAC 1& 2 PER AMM22-66-34-400-002-A.  PERFORMED AFS PER 22-96-00, LAND CAT 3 TEST PER AMM 22-97.  OPS CHECK, GOOD  NO FAULTS NOTED.
